MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC CYTOSURG; NON-RESORBABLE PTFE SUTURES

RIVERPOINT MEDICAL LLC CYTOSURG; NON-RESORBABLE PTFE SUTURES
Model Number T8682C
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "our customer expressed difficulty passing through the tissue more than one time and needed to open another suture stating the needle was dull.There are no remaining sutures form the complaint box/lot available for return and there is no report of patient harm or adverse event.".
 
Additional Manufacturer Narrative
The device was not returned.Three retain samples from the same lot were tested.Four stitches were made with each needle.During the test, no difficulties were noted in using the suture or needles; they exhibited normal behavior.Production records were reviewed.There were no nonconformities noted with the lot during production.There were no nonconformities with the raw material used.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications and the report could not substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.

Brand Name
CYTOSURG
Common Device Name
NON-RESORBABLE PTFE SUTURES
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key23102373
Report Number3006981798-2025-00036
Device Sequence Number9320972
Product Code NBY
UDI-Device Identifier00810020084641
UDI-Public00810020084641
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K140415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberT8682C
Device Lot Number25022504
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown